# SDR ASOA20111216RI011

- Difficulty date: December 13, 2011
- Submitted: December 16, 2011
- Operation: Air carrier
- Aircraft: N27152
- Make and model: Emb EMB-145XR
- Aircraft serial: 145759
- Aircraft time: 23,393 hours, 12,641 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTING SCHEDULED MX,  THE AFT LEFT WING EMERGENCY EXIT LIGHT WAS FOUND INOPERATIVE.  MX R & R THE AFT LT WING EMERGENCY LIGHT BULB IAW AMM 33-50-10, OPS CHECKED SUCCESSFULLY.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
